×

Found 35 Documents (Results 1–35)

100
MathJax

On solutions of one class of second-order operator differential equations in the class of holomorphic vector functions. (Russian, English) Zbl 1224.34190

Ukr. Mat. Zh. 62, No. 6, 801-813 (2010); translation in Ukr. Math. J. 62, No. 6, 928-942 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Optimal control with impulsive component for systems described by implicit parabolic operator differential equations. (Russian, English) Zbl 1224.35179

Ukr. Mat. Zh. 61, No. 8, 1053-1065 (2009); translation in Ukr. Math. J. 61, No. 8, 1250-1263 (2009).
MSC:  35K40
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic representations of the solutions of essentially nonlinear nonautonomous second-order differential equations. (Russian, English) Zbl 1164.34427

Ukr. Mat. Zh. 60, No. 3, 310-331 (2008); translation in Ukr. Math. J. 60, No. 3, 357-383 (2008).
MSC:  34D05
PDF BibTeX XML Cite
Full Text: DOI

Conditions for oscillatory or nonoscillatory behaviour of solutions for a class of second-order semilinear differential equations. (Russian, English) Zbl 1150.34411

Ukr. Mat. Zh. 59, No. 4, 458-466 (2007); translation in Ukr. Math. J. 59, No. 4, 513-522 (2007).
MSC:  34C10
PDF BibTeX XML Cite
Full Text: DOI

Theorems on the existence and nonexistence of solutions of the Cauchy problem for degenerate parabolic equations with nonlocal source. (Ukrainian, English) Zbl 1094.35064

Ukr. Mat. Zh. 57, No. 11, 1443-1464 (2005); translation in Ukr. Math. J. 57, No. 11, 1687-1711 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behaviour of unbounded solutions of essentially nonlinear second-order differential equations. I. (Russian, English) Zbl 1102.34034

Ukr. Mat. Zh. 57, No. 3, 338-355 (2005); translation in Ukr. Math. J. 57, No. 3, 406-426 (2005).
MSC:  34D05 34C11
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear d’Alambert equation in the pseudo-Euclidean space \(\mathbb R_{2,n}\) and its solutions. (English. Ukrainian original) Zbl 0984.35040

Ukr. Math. J. 52, No. 6, 940-949 (2000); translation from Ukr. Mat. Zh. 52, No. 6, 820-827 (2000).
PDF BibTeX XML Cite
Full Text: DOI

The solvability of a boundary-value periodic problem. (English. Ukrainian original) Zbl 0936.35106

Ukr. Math. J. 49, No. 2, 327-333 (1997); translation from Ukr. Mat. Zh. 49, No. 2, 296-301 (1997).
MSC:  35L20 35B10 35A05 35C15
PDF BibTeX XML Cite
Full Text: DOI

On regularity of generalized solutions of the third boundary-value problem for an elliptic difference-differential equation. (English. Russian original) Zbl 0935.35171

Ukr. Math. J. 47, No. 1, 107-120 (1995); translation from Ukr. Mat. Zh. 47, No. 1, 93-104 (1995).
MSC:  35R10 35D10 35J25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification